A case of non-cardiogenic pulmonary edema provoked by intrav
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
A 61-year-old man was diagnosed with severe chest trauma after a car accident and had had difficulty in weaning from a ventilator because of flail chest and dilated cardiomyopathy. On the 17th day in the intensive care unit, he received i.v. acetazolamide to increase urine output. One hour after the injection, he suddenly developed severe hypoxia. Chest radiography revealed a butterfly shadow. He received other diuretics and a vasodilator, which seemed slowly to resolve the respiratory failure. Five days later, acetazolamide was again given and he experienced the same deterioration........

http://onlinelibrary.wiley.com/doi/10.1002/ams2.279/full
Preview
Like
Comment
Share
M●●●●●a A●●●●●l
M●●●●●a A●●●●●l General Medicine
Explanation?
Apr 27, 2017Like